# SDR DALA2021081004560

- Difficulty date: July 31, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 15,229 hours, 1,600 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3502 - ON SVC FOUND EVERY OTHER SEAT MOUNTED EMERGENCY LT INOP FROM DOOR 2R TO 3R.CORRECTIVE ACTION: FOUND EMERGENCY PATH LIGHT HARNESS DAMAGED/SHORTED ON SEAT 34HJ. REPAIRED HARNESS PER A350 ESPM 20-53-21. EMERGENCY LIGHTS OPS CHECKS NORMAL PER A350 AMM 33-51.(7984977)
